The Drug Metronidazole Ibuprofen. Medications For Gum Lumps?

Illustration of The Drug Metronidazole Ibuprofen. Medications For Gum Lumps?
Illustration: The Drug Metronidazole Ibuprofen. Medications For Gum Lumps? post.healthline.com

After taking the guzi pain medication, my urine is reddish. Keep it a little more, what is it? N n nThank you.

1 Answer:

Hi Dea,

Changing urine color can be caused by many things. In your condition, the color of the urine is reddish, this color ranges from pink, red, dark red, brownish red, and orange red. In general, this reddish color can be caused by:

The presence of blood in the urine, a little or a lot. Can be caused by: menstruation, urinary tract and kidney infections, urinary tract and kidney stones, malignant processes, trauma, fistulas, and others. Hemoglobinuria, in diseases such as rhabdomyolysis. Mercury poisoning Medicines such as rifampin and chlorpromazine Red food coloring in foods such as beets and carrots Not redness.

While Ibuprofen, does not cause discoloration in the urine of the wearer.

Our suggestions:

Make sure this with your doctor in advance so that you know more clearly the cause, and the doctor can also provide immediate treatment if needed. Drink lots of water. Take a rest first. Keep your intimate organs clean. Hope this helps, thank you.

: by

Related Question

Fever, Chills, Dizziness, Accompanied By Abdominal And Back Pain?

Fever, Chills, Dizziness, Accompanied By Abdominal And Back Pain?

(1 year ago)

Good morning .. two days ago I felt chills .. and fever even though the weather was hot. But I think that’s normal. But I feel a little stomach pain in the middle right and l...

Management Of Bruised Red Spots And Palate?

Management Of Bruised Red Spots And Palate?

(1 year ago)

good morning, u003cbr u003c at the age of 25, I want to ask about the symptoms that I experienced u003cbr u003e3 months ago my tongue was initially bitter and prickly u003cbr u003 ...

Causes Of Chest Pain Accompanied By Excessive Sweating And Blurred Vision After Exercising?

Causes Of Chest Pain Accompanied By Excessive Sweating And Blurred Vision After Exercising?

(1 year ago)

I want to ask? I exercise less than 15 minutes faster tired, excessive sweating, shortness of breath and blurry vision. If the blood pressure (temperature) feels hotter or cooler t...

Leave a Reply

Your email address will not be published. Required fields are marked *